After almost two years, in an act of either bravery or insanity (depending on how you look at it), I decided to see if Lawrence could be maintained on a lower dose of TSO. I reduced his last two doses by one third, to approximately 1600 ova. This is done by shaking the bottle and just removing one third. Since the ova are not in suspension this method is not accurate, but after consulting with experts in the topic I believe that it is accurate enough for my purposes. There was no change in the first week, then the following symptoms started to come back, in this chronological order:
1. Stimming (he had not had any stimming since he started TSO)
2. Hypersensitivity to noise and external stimuli (fingers in the ears all the time)
3. Agitation (mild, so self abusive behavior)
Obviously, my little experiment is over. After one month at the lower dose he’s going back to 2500 starting Monday. It is very interesting that there is such a clear dose response and that the first things to return were stimming and hyperacusis.